AMERICA’S MOST DANGEROUS PILL: KLONOPIN

deadlydrugklonopin1

It’s not Adderall or Oxy. It’s Klonopin. And doctors are doling it out like candy, causing a surge of hellish withdrawals, overdoses and deaths.

Clonazepam has wreaked such havoc on people partly because it is so highly addictive; anyone who takes it for more than a few weeks may well develop a dependence on it. As a result, you can be prescribed Klonopin as a short-term treatment for, say, insomnia, and wind up so hooked on it that you’ll begin frantically “doctor shopping” for new prescriptions if the first physician who gave it for you refuses to renew the prescription. As with all benzos, use of Klonopin for more than a month can lead to a dangerous condition known as “benzodiazepine withdrawal syndrome,” featuring elevation of a user’s heart rate and blood pressure along with insomnia, nightmares, hallucinations, anxiety, panic, weight loss, muscular spasms or cramps, and seizures.

The singer Stevie Nicks:  Nicks has described the drug as a “horrible, dangerous drug,” and said that her eventual 45-day hospital detox and rehab from the drug felt like “somebody opened up a door and pushed me into hell.” Others have described Klonopin’s effects as beginning with an energized sense of euphoria but ending up with horrifying sense of anxiety and paralysis, akin to  sticking your tongue into an electric outlet, or suddenly feeling that your brain is on fire.

Read more…

One thought on “AMERICA’S MOST DANGEROUS PILL: KLONOPIN

  1. jason

    Hello! I’ve been following your weblog for some time now
    and finally got the courage to go ahead and give you a shout out from Humble Tx!

    Just wanted to mention keep up the fantastic job!

Leave a Reply

Your email address will not be published. Required fields are marked *